On groups with countably many maximal subgroups


ARIKAN A., Cutolo G., Robinson D. J. S.

JOURNAL OF GROUP THEORY, vol.21, no.2, pp.253-271, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1515/jgth-2017-0035
  • Journal Name: JOURNAL OF GROUP THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.253-271
  • Gazi University Affiliated: Yes

Abstract

The object of this work is to find classes of groups which possess only countably many maximal subgroups. Modules with countably many maximal submodules and group rings having countably many maximal right ideals are also investigated. Examples of soluble groups with uncountably many maximal subgroups are described.